# SDR TSAA9957314

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6555511
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR WEB CORROSION AT FSS 435.  REPAIRED IAW ECO 2970.  (M)
